Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
150 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Bupropion and after taste metallic

Premium Questions

Dr.   Ashok Kumar MD

I was taking Zoloft for many years and have no energy. I changed to Bupropion 150mg and I was in a bad brain fog. My dr. upped my dosage to 300mg once a day. My brain fog is gone but I have had ... View answer

Answered by : Dr. Ashok Kumar ( Psychiatrist)
Dr. Kathy Robinson MD

Hello, I have recently started on bupropion HCL SR 100mg daily depression . I am feeling a little racy and I was wondering if this is normal. This is my fifth day taking it. I have read from other ... View answer

Answered by : Dr. Kathy Robinson ( General & Family Physician)
Dr.  Ashok Kumar MD

Is Wellbutrin and bupropion almost the same for treating depression? My Dr. has me taking 2 a day. After to 2 weeks then come back. She says one is more for depression and the other is more for anxiety ... View answer

Answered by : Dr. Ashok Kumar ( Psychiatrist)
Dr. Seikhoo Bishnoi MD

me but it has not helped me significantly. after 10 days of taking bupron I am feeling burning ... View answer

Answered by : Dr. Seikhoo Bishnoi ( Psychiatrist)
Dr.  Luchuo Engelbert Bain MD

I am searching for the identity of the bupropion I was taking that worked for me. After I changed pharmacy,s I ended up with several bupropion,s thad did not work for me and had to go to genuine ... View answer

Answered by : Dr. Luchuo Engelbert Bain ( General & Family Physician)

Public Forum Discussions

Dr.  Rohit Kothari MD

My 10 year old son has adhd and has had 3 psychotic eposodes after being on vivanse 50 mg and intuniv 3mg daily for 8 months. The mental health dr. just prescribed bupropion because he thinks my son ... View answer

Answered by : Dr. Rohit Kothari ( Psychiatrist)
Dr. Seikhoo Bishnoi MD

I am taking 150 mg of Bupropion xl one time daily. Began this med 17 days ago. I seem to be having ... tomorrow, Monday but after reading that these are symptoms of the side effects of this med want to skip ... View answer

Answered by : Dr. Seikhoo Bishnoi ( Psychiatrist)
Dr. Prashant Gohil MD

I am starting to experience hallucinations after restarting levodopa. I have noticed increasing ... the tremors in my left hand and arm are more noticeable and occasionally spread to the rest of my body.... View answer

Answered by : Dr. Prashant Gohil ( Psychiatrist)
Dr.    Mohammed Taher Ali MD

I just started Bupropion 150mg sr today. I only took one today as directed- take 1 tablet daily ... but after I took my first tablet for the first day my headache has gotten much much worse to the point where... View answer

Answered by : Dr. Mohammed Taher Ali ( General & Family Physician)
Dr.  Shinas Hussain MD

I have taken citalopram (or comparable) for 15 years. Recently my doctor added Bupropion, thinking that the other probably had lost its efficacy after this time. Now I have a new prescription, phentermine ... View answer

Answered by : Dr. Shinas Hussain ( General & Family Physician)

Mobile Questions and Answers

Dr.  Abubakar Siddiqh MD

hello,thanks for ur query, buprpion is an antidepressent drug widely used in cessation of smoking and various mood disorders.it has got so many side effects , commanly it shows fits. it is abad idea taking alcohol with...

Dr.    Muhammad Sareer Khalil MD

bupropion may help, consult a psychiatrist

Dr. Awadhesh P Singh Solanki MD

Yup. These drugs are available in whole world. You can ask me directly too for followup..